Some results for the queues Mx/M/c and GIx/G/c

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

13 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)79-83
Journal / PublicationOperations Research Letters
Volume4
Issue number2
Publication statusPublished - Jun 1985
Externally publishedYes

Abstract

We develop for the queue Mx/M/c an upper bound for the mean queue length and lower bounds for the delay probabilities (that of an arrival group and that of an arbitrary customer in the arrival group). An approximate formula is also developed for the general bulk-arrival queue GIx/G/c. Preliminary numerical studies have indicated excellent performance of the results. © 1985.

Research Area(s)

  • approximation, bounds, bulk arrivals multiple servers, queues